# SDR ASAA2018061725073

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 45,267 hours, 13,470 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4617
- Condition: Inoperative
- Location: Fuel System
- Part time: 45,298 hours, 13,479 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS LEFT MAIN UNDERWING FUEL GAUGE NOT WORKING. GROUNDED - YES. REMOVED & REPLACED LT MAIN REFUEL QTY INDICATOR REF AMM 28-41-61, OPS CK NORMAL.
